# SDR SWI2025F00731

- Difficulty date: May 23, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N168SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000617
- Aircraft time: 21,320 hours, 12,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTER SERVICE DOOR CUTOUT CORRODED ON INSIDE EDGE  (C-CHECK RO 06/14/2025)REMOVED AND REPLACED WASTE BOX DOUBLER WITH NEW REF. ERJ175 SRM 51-40-08. REPLACED WITH OEM PART, NO CHANGE TO WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.
